# SDR GTIA9800001

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING IS OUT IN TAILCONE.  FOUND WIRES CUT UNDER MOST AFT CABIN FLOOR TRACK LIGHTING.  RE-ATTACH WIRES, OPS CHECK IAW DC-9 MM CH 20-50-1.  (M)
